# SDR UIEA2017021600190

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 71,950 hours, 12,873 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 69B018053
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE, FWD FUSELAGE LOWER WING BODY FAIRING AT STA 920 RBL 3 - LBL 3. REMOVED DAMAGED PARTS IAW SRM 51-40-02-0G-0 REV 78. INSTALLED NEW PARTS IAW SRM 51-40-02-0G-0 REV 78 AND DWG 142U0130 SH1 REV A AND DWG 65N06704 SH2 REV F. JOB COMPLETED AND CONDITION CHECK NORMAL.
